Piene, Ragni
A proof of Noether's formula for the arithmetic genus of an algebraic surface
Compositio Mathematica, Tome 38 (1979) no. 1 , p. 113-119
Zbl 0399.14004 | MR 523267 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1979__38_1_113_0

Bibliographie

[1] T. Bonnesen: Sur les séries linéaires triplement infinies de courbes algébriques sur une surface algébrique, Bull. Acad. Royale des Sciences et des Lettres de Danemark, 4 (1906) 281-293. JFM 38.0647.02

[2] A. Cayley: Memoir on the theory of reciprocal surfaces, Phil. Trans. Royal Soc. of London, 159 (1869) 201-229, Papers 6, 329-358. JFM 02.0556.04

[3] A. Cayley: On the rational transformation between two spaces, Proc. London Math. Soc., 3 (1870) 127-180, Papers 7, 189-240. JFM 03.0430.01

[4] A. Cayley: On the deficiency of certain surfaces, Math. Ann., 3 (1871) 526-529, Papers 8, 394-397. JFM 03.0373.01 | MR 1509720

[5] M.A. Clebsch: Sur les surfaces algébriques, C.R. Acad. Sci. Paris, 67 (1868) 1238-1239. JFM 01.0234.02

[6] G. Kempf and D. Laksov: The determinantal formula of Schubert calculus, Acta Math., 132 (1974) 153-162. MR 338006 | Zbl 0295.14023

[7] S. Kleiman: The enumerative theory of singularities, Real and complex singularities, Oslo 1976, Sijthoff & Noordhoff International Publishers. MR 568897 | Zbl 0385.14018

[8] M. Noether: Sulle curve multiple di superficie algebriche, Ann. d. Mat., 5 (1871-1873) 163-177. JFM 04.0423.02

[9] M. Noether: Zur Theorie des eindeutigen Entsprechens algebraischer Gebilde, Math. Ann., 2 (1870) 293-316; 8 (1875) 495-533. JFM 02.0619.01 | MR 1509663

[10] J. Roberts: Generic projections of algebraic varieties, Amer. J. Math., 93 (1971) 191-214. MR 277530 | Zbl 0212.53801

[11] J. Roberts: The variation of singular cycles in an algebraic family of morphisms, Trans. AMS, 168 (1972) 153-164. MR 306199 | Zbl 0241.14005

[12] C. Segre: "Intorno ad un carattere delle superficie et delle varietà superiori algebriche, Atti. Acc. Torino, 31 (1896) 341-357. JFM 27.0454.01

[13] O. Zariski: Algebraic surfaces. Springer, Berlin etc. (1971). MR 469915 | Zbl 0219.14020

[14] H.G. Zeuthen: Études géometriques de quelques-unes des propriétés de deux surfaces dont les points se correspondent un à un, Math. Ann. 4 (1871) 21-49. JFM 04.0424.02 | MR 1509729